# SDR P5CA9801543

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AREA STA 2060L SUPPORT CHANNEL HAS CRACK AT LT SIDE.  REMOVED AND REPLACED PER SRM 51-40-03.
